`a`
Related Articles
1

Linear programming formulations of deterministic infinite horizon optimal control problems in discrete time

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 5, Pages : 40 - 40, 2017

Vladimir Gaitsgory - (email), Alex Parkinson - (email), Ilya Shvartsman - (email)

 Abstract       References       Full Text      Related Articles

2

Sufficiency and mixed type duality for multiobjective variational control problems involving $\alpha$-V-univexity

Evolution Equations and Control Theory  Volume 6, Issue 1, Pages : 93 - 109, 2016

Sarita Sharma - (email), Anurag Jayswal - (email), Sarita Choudhury - (email)

 Abstract       References       Full Text      Related Articles

3

On fractional vector optimization over cones with support functions

Journal of Industrial and Management Optimization  Volume 13, Issue 2, Pages : 549 - 572, 2016

Pooja Louhan - (email), S. K. Suneja - (email)

 Abstract       References       Full Text      Related Articles

4

Half-linear regularization for nonconvex image restoration models

Inverse Problems and Imaging  Volume 9, Issue 2, Pages : 337 - 370, 2015

Bartomeu Coll - (email), Joan Duran - (email), Catalina Sbert - (email)

 Abstract       References       Full Text      Related Articles

5

The Toland-Fenchel-Lagrange duality of DC programs for composite convex functions

Numerical Algebra, Control and Optimization  Volume 4, Issue 1, Pages : 9 - 23, 2013

Yuying Zhou - (email), Gang Li - (email)

 Abstract       References       Full Text      Related Articles

6

On the local theory of prescribed Jacobian equations

Discrete and Continuous Dynamical Systems  Volume 34, Issue 4, Pages : 1663 - 1681, 2013

Neil S. Trudinger - (email)

 Abstract       References       Full Text      Related Articles

7

Characterizations of the $E$-Benson proper efficiency in vector optimization problems

Numerical Algebra, Control and Optimization  Volume 3, Issue 4, Pages : 643 - 653, 2013

Kequan Zhao - (email), Xinmin Yang - (email)

 Abstract       References       Full Text      Related Articles

8

Optimal investment-consumption problem with constraint

Journal of Industrial and Management Optimization  Volume 9, Issue 4, Pages : 743 - 768, 2013

Jingzhen Liu - (email), Ka-Fai Cedric Yiu - (email), Kok Lay Teo - (email)

 Abstract       References       Full Text      Related Articles

9

Optimality conditions and duality in nondifferentiable interval-valued programming

Journal of Industrial and Management Optimization  Volume 9, Issue 1, Pages : 131 - 142, 2012

Yuhua Sun - (email), Laisheng Wang - (email)

 Abstract       References       Full Text      Related Articles

10

Optimality conditions and duality for minimax fractional programming involving nonsmooth generalized univexity

Numerical Algebra, Control and Optimization  Volume 1, Issue 3, Pages : 361 - 370, 2011

Xian-Jun Long - (email), Jing Quan - (email)

 Abstract       References       Full Text      Related Articles

11

A unified nonlinear augmented Lagrangian approach for nonconvex vector optimization

Numerical Algebra, Control and Optimization  Volume 1, Issue 3, Pages : 495 - 508, 2011

Chunrong Chen - (email)

 Abstract       References       Full Text      Related Articles

12

Duality in linear programming: From trichotomy to quadrichotomy

Journal of Industrial and Management Optimization  Volume 7, Issue 4, Pages : 1003 - 1011, 2011

Yanqun Liu - (email)

 Abstract       References       Full Text      Related Articles

13

A nonlinear multigrid solver with line Gauss-Seidel-semismooth-Newton smoother for the Fenchel pre-dual in total variation based image restoration

Inverse Problems and Imaging  Volume 5, Issue 2, Pages : 323 - 339, 2011

Ke Chen - (email), Yiqiu Dong - (email), Michael Hintermüller - (email)

 Abstract       References       Full Text      Related Articles

14

Classical duality and existence results for a multi-criteria supply-demand network equilibrium model

Journal of Industrial and Management Optimization  Volume 5, Issue 3, Pages : 615 - 628, 2009

Yunan Wu - (email), T. C. Edwin Cheng - (email)

 Abstract       Full Text      Related Articles

15

Optimality conditions, duality and saddle points for nondifferentiable multiobjective fractional programs

Journal of Industrial and Management Optimization  Volume 4, Issue 2, Pages : 287 - 298, 2008

Xian-Jun Long - (email), Nan-Jing Huang - (email), Zhi-Bin Liu - (email)

 Abstract       Full Text      Related Articles

16

Canonical dual approach to solving 0-1 quadratic programming problems

Journal of Industrial and Management Optimization  Volume 4, Issue 1, Pages : 125 - 142, 2008

Shu-Cherng Fang - (email), David Y. Gao - (email), Ruey-Lin Sheu - (email), Soon-Yi Wu - (email)

 Abstract       Full Text      Related Articles

17

Solutions and optimality criteria to box constrained nonconvex minimization problems

Journal of Industrial and Management Optimization  Volume 3, Issue 2, Pages : 293 - 304, 2007

David Yang Gao - (email)

 Abstract       Full Text      Related Articles

18

An update rule and a convergence result for a penalty function method

Journal of Industrial and Management Optimization  Volume 3, Issue 2, Pages : 381 - 398, 2007

Regina S. Burachik - (email), C. Yalçın Kaya - (email)

 Abstract       Full Text      Related Articles

19

Duality between packings and coverings of the Hamming space

Advances in Mathematics of Communications  Volume 1, Issue 1, Pages : 93 - 97, 2007

Gérard Cohen - (email), Alexander Vardy - (email)

 Abstract       Full Text      Related Articles

20

On the variational theory of traffic flow: well-posedness, duality and applications

Networks and Heterogeneous Media  Volume 1, Issue 4, Pages : 601 - 619, 2006

Carlos F. Daganzo - (email)

 Abstract       Full Text      Related Articles

21

Minimum 'energy' approximations of invariant measures for nonsingular transformations

Discrete and Continuous Dynamical Systems  Volume 14, Issue 3, Pages : 597 - 615, 2005

Christopher Bose - (email), Rua Murray - (email)

 Abstract       Full Text      Related Articles

22

Sufficient conditions and perfect duality in nonconvex minimization with inequality constraints

Journal of Industrial and Management Optimization  Volume 1, Issue 1, Pages : 53 - 63, 2005

David Yang Gao - (email)

 Abstract       Full Text      Related Articles

23

A characterization of the concept of duality

Electronic Research Announcements in Mathematical Sciences  Volume 14, Issue 0, Pages : 42 - 59,

 Abstract       Full Text      Related Articles